Sur un développement des fonctions holomorphes

Gaston Julia Paris

TBD mathscidoc:1701.33743

Acta Mathematica, 54, (1), 263-295, 1930.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:54 uploaded by actaadmin ] [ 52 downloads ] [ 0 comments ]
@inproceedings{gaston1930sur,
  title={Sur un développement des fonctions holomorphes},
  author={Gaston Julia},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203054386588452},
  booktitle={Acta Mathematica},
  volume={54},
  number={1},
  pages={263-295},
  year={1930},
}
Gaston Julia. Sur un développement des fonctions holomorphes. 1930. Vol. 54. In Acta Mathematica. pp.263-295. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203054386588452.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved